Show simple item record

contributor authorWen-Wei Li
contributor authorXiang Wang
date accessioned2020-03-10T22:31:36Z
date available2020-03-10T22:31:36Z
date issued2014
identifier otherRZwg0PiEHVYsugR6HlObUNqhFunAs8ZJGbbrHUi4FNDEZQZQ7D.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/325577?show=full
formatgeneral
languageEnglish
titleA modified GPSS method for non-Hermitian positive definite linear systems
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid2086933
identifier doi10.1016/j.amc.2014.02.045
journal titleApplied Mathematics and Computation
coverageAcademic
pages253-259
journal volume234
filesize279319
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record